Items where Author / Artist / Editor is "Elmer, Jonathan"

See full list of headings
Export as [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 12.

Article

Elmer, Jonathan and Sezer, Mufit (2018) Locally finite derivations and modular coinvariants. Quarterly Journal of Mathematics, 69 (3). pp. 1053-1062. ISSN 0033-5606

Elmer, Jonathan (2017) Symmetric powers and modular invariants of elementary abelian p-groups. Journal of Algebra, 492 . pp. 157-184. ISSN 0021-8693

Elmer, Jonathan and Kohls, Martin (2017) On separating a fixed point from zero by invariants. Communications in Algebra, 45 (1). pp. 371-375. ISSN 0092-7872

Elmer, Jonathan and Kohls, Martin (2016) Zero-separating invariants for linear algebraic groups. Proceedings of the Edinburgh Mathematical Society, 59 (4). pp. 911-924. ISSN 0013-0915

Elmer, Jonathan and Kohls, Martin (2014) Zero-separating invariants for finite groups. Journal of Algebra, 411 (1). pp. 92-113. ISSN 0021-8693

Dufresne, Emilie, Elmer, Jonathan and Sezer, Mufit (2014) Separating invariants for arbitrary linear actions of the additive group. Manuscripta Mathematica, 143 (1). pp. 207-219. ISSN 0025-2611

Elmer, Jonathan (2012) On the depth of separating invariants for finite groups. Beitrage zur Algebra und Geometrie, 53 (1). pp. 31-39. ISSN 0138-4821

Elmer, Jonathan and Kohls, Martin (2012) Separating Invariants for the Basic G_a actions. Proceedings of the American Mathematical Society, 140 (1). pp. 135-146. ISSN 0002-9939

Dufresne, Emilie, Elmer, Jonathan and Kohls, Martin (2009) The Cohen-Macaulay property of separating invariants of finite groups. Transformation Groups, 14 (4). pp. 771-785. ISSN 1083-4362

Elmer, Jonathan (2009) Depth and detection in modular invariant theory. Journal of Algebra, 322 (5). pp. 1653-1666. ISSN 0021-8693

Elmer, Jonathan (2008) Associated primes for cohomology modules. Archiv der Mathematik, 91 (6). pp. 481-485. ISSN 0003-889X

Book Section

Elmer, Jonathan and Fleischmann, Peter (2009) On the depth of modular invariant rings for the groups C_p x C_p. In: Symmetry and Spaces: in honour of Gerry Schwarz. Progress in Mathematics (278). Birkhauser Boston, pp. 45-61. ISBN 9780817648749

This list was generated on Tue Sep 17 04:37:57 2019 BST.